# SDR ASAA2013061995186

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 861 hours, 261 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32145526
- Part serial: 14725
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 879 hours, 269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR DUCT PRESSURE, LT- 22 PSI, RT- 45 PSI, CLIMBING THRU FL320.  IN LEVEL FLIGHT DUCT PRESSURE STABILIZED AT LT- 30 PSI  RT- 45 PSI AT FL360, CRUISE FLIGHT, N1 88.5/88.4, N2 91.6/91.9 LT DUCT PRESSURE FLUX TO AS LOW AS 21 PSI RT STABLE AT 45 PSI.  ACFT GROUNDED. PERFORMED FIM 36-10, TASK 801, STEPS A- F(2)(C)(6).  FOUND NR 1 PRSOV TO BE INCORRECTLY IN THE FULL OPEN POSITION WITH NR 1 BLEED SELECTED ON AND SYS PRESSURIZED BY APU, ALSO AFTER SELECTING NR 1 BLEED TO OFF,  PRSOV DID NOT FULLY CLOSE BUT REMAINED HALF-OPEN. REPLACED NR 1 PRSOV IAW AMM 36-11-04-000-801/-400-801.  OPS CK AND LEAK CK GOOD.  GROUND VERIFICATION CK GOOD IAW AMM 36-11-00-700-801.
